# SDR CA150805006

- Difficulty date: August 5, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 25,685 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5116404
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIR RETURN DUE TO HYDRAULIC 2 SHOWING 0 QTY,NO PRESSURIZATION., REQUIRING TOW OFF,PAN PAN DECLARED.  NR 2 ENG EDP REPLACED AS PER AMM 29-11-01-401. NR 2 SYSTEM MANIFOLD PRESSURE AND CASE DRAIN FILTERS REPLACED AS PER AMM 29-11-05-401 OPS CHECK AND LEAK CHECKED SERVICEABLE.
